Posted by: leela | 2008-12-17


Please help. My 20 year old daughter has been suffering badly with acne for the past 2 years. she has a good skin routine and goes for deep cleansing regularly. She is a very healthy eater. She has major mood swings. She went to a skin specialist in the hope that he would prescribe yasmin for the probem but he said it would not work for her. He prescribed antibiotics for 3 months and said it would improve in about 1 month. She has been on it for 2 weeks and her skin has absolutely erupted. It is so so bad and is also on her back. She is so distraught about this. I' m not at home at the moment and my husband says its really bad. The skin specialist has closed now till january. Other thing is is that she went to the gp and insisted on getting yasmin so she' s also been on that for 2 weeks about - her breasts are very tender. Dont know what to do - should she stop taking either of these pills - its so bad that she wont leave the house. Please can you give some advice. She wants to go to a gynocologist but could' nt wait until she could get an appointment so is going to go in the new year. Any suggestions please

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unfortunately she has to give it time. Two weeks is very short. As she has started Yasmin, it is best that she continue for now. The tender breasts are a normal side effect.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.